Refined restricted inversion sequences

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 302
  • Download : 0
Recently, the study of patterns in inversion sequences was initiated by Corteel-Martinez-Savage-Weselcouch and Mansour-Shattuck independently. Motivated by their works and a double Eulerian equidistribution due to Foata (1977), we investigate several classical statistics on restricted inversion sequences that are either known or conjectured to be enumerated by Catalan, Large Schroder, Baxter and Euler numbers. One of the two highlights of our results is a fascinating bijection between 000-avoiding inversion sequences and Simsun permutations, which together with Foata's V- and S-codes, provide a proof of a restricted double Eulerian equidistribution. The other one is a refinement of a conjecture due to Martinez and Savage that the cardinality of I-n(>=,>=,>) s the n-th Baxter number, which is proved via the so-called obstinate kernel method developed by Bousquet-Melou.
Publisher
SPRINGER BASEL AG
Issue Date
2021-12
Language
English
Article Type
Article
Citation

ANNALS OF COMBINATORICS, v.25, no.4, pp.849 - 875

ISSN
1286-4889
DOI
10.1007/s00026-021-00550-7
URI
http://hdl.handle.net/10203/254199
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0